# SDR DALA2017080605985

- Difficulty date: August 5, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE FOUND OF 0.064" AND 0.096" LENGTH ON THE FUSELAGE SKIN BS 1418, LONGERONS 1 AND 2R.  REPAIRED IAW ER/A 559536-14 AD, REV ORG, AND ETI-88-17-200, REV 1.
